# SDR HYIA1352471

- Difficulty date: October 22, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N247GS
- Make and model: Cessna 402C
- Aircraft serial: 402C0637
- Aircraft time: 17,027 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 52113622
- Condition: Corroded
- Location: Bs 154.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LOCATED ON THE RIGHT FUSELAGE WALL JUST AFT OF FIRST OFFICERS SIDE WINDOW AT FUSELAGE STATION 154.5 FOUND TO BE CORRODED BEYOND MANUFACTURERS LIMITS.  REMOVED CORRODED AREA AND SPLICED IN NEW BULK HEAD.
